# SDR UALA2012030101270

- Difficulty date: February 29, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,539 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Faulty
- Location: Nr 1 Vhf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC NR 1 VHF COMM RADIO MAKING COMM IMPOSSIBLE.  FLYING IN PRECIP NR 2 VHF COMM CLEAR.  PER LOCAL MANAGEMENT'S DIRECTIVE, REPLACED L VHF ANTENNA PER MM, USING THE ALTERNATE METHOD (NO GEL GASKET USED).
